# SDR IPXA2025040833949

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,823 hours, 20,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE LEVEL 300 SMELLED FUMES IN THE COCKPIT PERFORMED CHECKLIST CLEARED EMERGENCY AND LANDED IN IND. ACCCOMPLISHED CONDITIONAL INSPECTION PER MM 05-51-56-202. PERFORMED TROUBLESHOOTING PER FIM 21-00-01/801. INITIALLY FOUND OIL SMELL IN COCKPIT WHEN LEFT ENGINE WAS STARTED AND LEFT PACK OPERATED , SMELL DECCIPITATED AFTER A FEW SECONDS . CONTINUE TROUBLESHOOTING PROCEDURE PER FIM 21-00-01/301 RAN ENGINE AT TAKEOFF POWER PER AMM71-00-00 TEST 13. NO FUMES NOTED IN COCKPIT DURING ENGINE RUN.  REVERSED DMP PERFORMED AMM 21-00-01-201 NO ODOR FOUND. PLACARD REMOVED
